# SDR SWAA012106

- Difficulty date: July 26, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 61,793 hours, 50,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVERS MISSING.               INSTALLED TRACK COVERS PER MM.
